8 days in with an itchy scalp

Discussion in 'Introductions' started by Jacs, Oct 9, 2017.

  1. Jacs

    Jacs New Member
    Registered

    Joined:
    Oct 4, 2017
    Messages:
    1
    Likes Received:
    0
    Starting Weight:
    82.5
    Current Weight:
    78.5
    Height:
    158cm
    Lost:
    4kg
    Goal Weight:
    60kg
    Hello, I’ve been on 30mg for 8 days and have lost 4kgs. I’m eating well & exercising. 1st day & 2nd day I had insomnia & dry mouth but i have been able to sleep ever since. Somedays I get really tired, others I’m full of energy. Worst side effect for me is an itchy scalp! Has anyone else experienced this ?
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,016
    Likes Received:
    309
    Hi Jacs! Welcome to the forum and congratulations on your first success! I am sorry that you are suffering so much from this rare side effect of Duromine. It is possible and it might be quite worrisome, so I advise you to consult a doctor. It might be an allergic reaction and get worse. Be careful, stay safe and enjoy your weight loss!
     
  3. EmilySilva

    EmilySilva New Member
    Registered

    Joined:
    Oct 8, 2017
    Messages:
    2
    Likes Received:
    1
    Those pills wasn't working for me... Losing weight is not an easy task, especially if you don’t have the right knowledge about it. I tried a lot of methods until I read about 2 Week Diet. I recommend this method to any
    friend who wants to lose weight.
     
    #3 EmilySilva, Oct 10, 2017
    Last edited by a moderator: Oct 10, 2017
Loading...
  • Like us on Facebook